Data set approach for solving logical equations

This is a preview of subscription content, access via your institution.

References

  1. 1

    Kauffman S A. Metabolic stability and epigenesis in randomly constructed genetic nets. J Theory Biol, 1969, 22: 437–467

    MathSciNet  Article  Google Scholar 

  2. 2

    Akutsu T, Miyano S, Kuhara S. Inferring qualitative relations in genetic networks and metabolic pathways. Bioinformatics, 2000, 16: 727–734

    Article  Google Scholar 

  3. 3

    Li F F. Feedback control design for the complete synchronisation of two coupled Boolean networks. Int J Syst Sci, 2016, 47: 2996–3003

    MathSciNet  Article  MATH  Google Scholar 

  4. 4

    Li H T, Zhao G D, Meng M, et al. A survey on applications of semi-tensor product method in engineering. Sci China Inf Sci, 2018, 61: 010202

    MathSciNet  Article  Google Scholar 

  5. 5

    Zhu Q X, Liu Y, Lu J Q, et al. Observability of Boolean control networks. Sci China Inf Sci, 2018, 61: 092201

    MathSciNet  Article  Google Scholar 

  6. 6

    Cheng D Z. Semi-tensor product of matrices and its application to Morgan’s problem. Sci China Inf Sci, 2001, 44: 195–212

    MATH  Google Scholar 

  7. 7

    Cheng D Z, Qi H S. A linear representation of dynamics of Boolean networks. IEEE Trans Autom Control, 2010, 55: 2251–2258

    MathSciNet  Article  MATH  Google Scholar 

  8. 8

    Qiao Y P, Qi H S, Cheng D Z. Partition-based solutions of static logical networks with applications. IEEE Trans Neural Netw Learn Syst, 2018, 29: 1252–1262

    Article  Google Scholar 

  9. 9

    Kim K. Boolean Matrix Theory and Applications. New York: Marcel Decker, 1982

    Google Scholar 

Download references

Acknowledgements

This work was supported by National Natural Science Foundation of China (Grant No. 61773371).

Author information

Affiliations

Authors

Corresponding author

Correspondence to Jun-E Feng.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Wang, S., Feng, JE., Yu, Y. et al. Data set approach for solving logical equations. Sci. China Inf. Sci. 63, 169202 (2020). https://doi.org/10.1007/s11432-018-9536-3

Download citation